Alert archive / Illinois / River Flood Warnings in 2020

River Flood Warning 19, NWS Lincoln, IL

March 11, 2020Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Mar 11, 2020, 5:24 AM CDT for Clay County, Richland County, Illinois. It took effect at Mar 11, 2020, 5:30 AM CDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Mar 11, 2020, 5:24 AM CDT (10:24 UTC)
In effect from
Mar 11, 2020, 5:30 AM CDT
Expired
Mar 15, 2020, 8:54 PM CDT
In force
5 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2).

Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

710 
WGUS43 KILX 111024
FLWILX


Flood Warning
National Weather Service Lincoln IL
524 AM CDT Wed Mar 11 2020

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC025-159-120024-
/O.NEW.KILX.FL.W.0019.200311T1030Z-200312T1200Z/
/CLAI2.1.ER.200311T1030Z.200311T1800Z.200312T0600Z.NO/
524 AM CDT Wed Mar 11 2020

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Little Wabash River below Clay City.
* From early this morning until Thursday morning.
* At  445 AM Wednesday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 18.3 feet by this afternoon.The river will
  fall below flood stage by early tomorrow morning.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  18.0 Wed 5 AM    17.7   16.0   14.8


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp
10 follow-up statements
286 
WGUS83 KILX 120039
FLSILX


Flood Statement
National Weather Service Lincoln IL
739 PM CDT Wed Mar 11 2020

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-121330-
/O.EXT.KILX.FL.W.0019.000000T0000Z-200312T1330Z/
/CLAI2.1.ER.200311T1030Z.200311T2145Z.200312T0730Z.NO/
739 PM CDT Wed Mar 11 2020

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Thursday morning.
* At  645 PM Wednesday the stage was 18.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  18.3 Wed 7 PM    17.7   16.9   16.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

25
336 
WGUS83 KILX 121140
FLSILX


Flood Statement
National Weather Service Lincoln IL
640 AM CDT Thu Mar 12 2020

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-130000-
/O.EXT.KILX.FL.W.0019.000000T0000Z-200313T0000Z/
/CLAI2.1.ER.200311T1030Z.200311T2145Z.200312T1800Z.NO/
640 AM CDT Thu Mar 12 2020

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until this evening.
* At  545 AM Thursday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  18.1 Thu 6 AM    17.6   16.9   15.2


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp
230 
WGUS83 KILX 121452
FLSILX


Flood Statement
National Weather Service Lincoln IL
951 AM CDT Thu Mar 12 2020

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-130450-
/O.EXT.KILX.FL.W.0019.000000T0000Z-200315T1800Z/
/CLAI2.1.ER.200311T1030Z.200311T2145Z.200315T1200Z.NO/
951 AM CDT Thu Mar 12 2020

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Sunday afternoon.
* At  945 AM Thursday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday morning.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  18.0 Thu 10 AM   17.1   17.9   18.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp
829 
WGUS83 KILX 130051
FLSILX


Flood Statement
National Weather Service Lincoln IL
751 PM CDT Thu Mar 12 2020

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-131452-
/O.EXT.KILX.FL.W.0019.000000T0000Z-200318T0300Z/
/CLAI2.1.ER.200311T1030Z.200311T2145Z.200317T2100Z.NO/
751 PM CDT Thu Mar 12 2020

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Tuesday evening.
* At  745 PM Thursday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday afternoon and 
  continue to rise to near 18.2 feet by early Sunday morning.The 
  river will fall below flood stage by Tuesday afternoon.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  17.9 Thu 8 PM    17.9   17.9   18.1


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

25
472 
WGUS83 KILX 131457
FLSILX


Flood Statement
National Weather Service Lincoln IL
957 AM CDT Fri Mar 13 2020

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-140457-
/O.EXT.KILX.FL.W.0019.000000T0000Z-200317T0600Z/
/CLAI2.1.ER.200311T1030Z.200311T2145Z.200317T0000Z.NO/
957 AM CDT Fri Mar 13 2020

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until late Monday night.
* At  945 AM Friday the stage was 17.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday afternoon and continue 
  to rise to near 18.2 feet by early Monday morning.The river will 
  fall below flood stage by Monday evening.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  17.1 Fri 10 AM   16.9   17.9   18.2


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp
612 
WGUS83 KILX 140115
FLSILX


Flood Statement
National Weather Service Lincoln IL
815 PM CDT Fri Mar 13 2020

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-141514-
/O.EXT.KILX.FL.W.0019.000000T0000Z-200317T0000Z/
/CLAI2.1.ER.200311T1030Z.200311T2145Z.200316T1800Z.NO/
815 PM CDT Fri Mar 13 2020

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Monday evening.
* At  745 PM Friday the stage was 16.1 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  Monday morning.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  16.1 Fri 8 PM    16.0   17.5   18.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Barnes
762 
WGUS83 KILX 141325
FLSILX


Flood Statement
National Weather Service Lincoln IL
825 AM CDT Sat Mar 14 2020

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-150325-
/O.EXT.KILX.FL.W.0019.000000T0000Z-200317T0900Z/
/CLAI2.1.ER.200311T1030Z.200316T1200Z.200317T0300Z.NO/
825 AM CDT Sat Mar 14 2020

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until late Monday night.
* At  745 AM Saturday the stage was 15.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 18.3 feet by Monday morning.The river will fall 
  below flood stage by Monday evening.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  15.4 Sat 8 AM    17.7   18.3   17.6


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp
730 
WGUS83 KILX 150106
FLSILX


Flood Statement
National Weather Service Lincoln IL
806 PM CDT Sat Mar 14 2020

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-151506-
/O.CON.KILX.FL.W.0019.000000T0000Z-200317T0900Z/
/CLAI2.1.ER.200311T1030Z.200316T1200Z.200317T0300Z.NO/
806 PM CDT Sat Mar 14 2020

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until late Monday night.
* At  745 PM Saturday the stage was 16.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 18.3 feet by Monday morning.The river will fall 
  below flood stage by Monday evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  16.5 Sat 8 PM    17.7   18.3   17.6


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Barnes
010 
WGUS83 KILX 151400
FLSILX


Flood Statement
National Weather Service Lincoln IL
900 AM CDT Sun Mar 15 2020

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-160359-
/O.EXT.KILX.FL.W.0019.000000T0000Z-200317T0000Z/
/CLAI2.1.ER.200311T1030Z.200315T1345Z.200316T1800Z.NO/
900 AM CDT Sun Mar 15 2020

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Monday evening.
* At  845 AM Sunday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  18.0 Sun 9 AM    18.0   17.4   15.6


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp
324 
WGUS83 KILX 160154
FLSILX


Flood Statement
National Weather Service Lincoln IL
854 PM CDT Sun Mar 15 2020

...The Flood Warning is cancelled for the following river in 
Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC025-159-160224-
/O.CAN.KILX.FL.W.0019.000000T0000Z-200317T0000Z/
/CLAI2.1.ER.200311T1030Z.200315T1900Z.200315T2330Z.NO/
854 PM CDT Sun Mar 15 2020

The Flood Warning is cancelled for
  The Little Wabash River below Clay City.
* At  845 PM Sunday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at  630 PM Sunday.
* Forecast...The river will continue to fall to 16.0 feet by Tuesday 
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  17.9 Sun 9 PM    17.7   16.0   14.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

25

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 11, 3:32 AM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Mar 11, 3:32 AM CDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
332 AM CDT Wed Mar 11 2020

.SYNOPSIS...
Issued at 301 AM CDT Wed Mar 11 2020

Dry conditions will persist today, as clouds continue to overcast
the region. Temperatures will climb back into the 50s around the
Midwest, as light southwest winds return. This will trend into
Thursday, bringing even warmer temps to the area, however another
rain producing system arrives Thursday. This will bring showers
to the area, along with the chance for thunderstorms, especially
south of a Jacksonville to Danville line.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 301 AM CDT Wed Mar 11 2020

A weak trof wave passed through the region overnight, this brought
some light sprinkles to some locations around central Illinois.
Looking over satellite, moisture plumes will continue to be
ushered into the region for much of today. This, in combination
with the already reduced ceilings, will hold the low cloud
coverage in place for today. Could see a slight increase in cloud
base heights midday into the afternoon, as temps warm, but do not
expect any clearing. With the heightened cloud coverage held temps
the same in many locations as previous forecast, and decreased a
degree or two in n/ne CWA as low clouds are expected to remain
throughout today. Dry weather persists into the overnight period,
with winds beginning to increase from the south. This will ushered
additional moisture into the region, as well as aid in warmer
lows.

&&

.LONG TERM...(Thursday through Tuesday)
ISSUED AT 301 AM CDT Wed Mar 11 2020

Moving into Thursday, the west-east pattern flow will fluctuate
slightly. This will allow a larger Low pressure system in southern
Canada, to push a frontal boundary into the region. Models however
indicate a more dominate Low moving into the desert sw, which will
lift the moisture for Thursday's rainfall into the region. The Low
in the sw US, will push rain and snow into the Rockies late
Wednesday. Then, the northern Low in Canada will ingest this
moisture onto the frontal boundary and track it through the Plains
into the Midwest. As the flat pattern remains in place, this
enables the rain to continue developing/regenerating along the
way, as southerly winds continue moisture transport from the Gulf.
Once this system exits, dry weather returns Friday, with
temperatures falling back to near 50 for highs.

The next big talking point will be a storm system arriving this
weekend. The general track has, over the past couple of days,
shifted south. Well the trend continues, and with a southern shift
once again, and colder temperatures sliding in from the north,
evidence is point toward a rain/mixed/snow event. The trof of Low
pressure currently off the sw coast, will finally move late week
through the weekend. As this tracks ne through the southern
Plains, once again the west-east oriented flow pattern will
dominate. This will lift the Low, diminishing it into a weak wave,
as it approaches the region Saturday. The upper level wave is
forecast to pass through central Illinois, while the sfc Low is
expected to traverse through the Ohio River/Tennessee Valley
region. This will setup a rain/snow line, as colder air drops into
the region from Canada, and warmer air lifts into the southern
portion of this wave. Early analysis suggests a precip type line
around the I-70/I-72 corridor, which would put the CWA into a 3
precip type event...snow across the northern half of the CWA,
mixed in the 70/72 corridor, and rain south of I-70. It does
appear accumulating snow will be possible. How much exactly will
depend on temperatures Friday night into Saturday, with Saturday
Highs being much colder than what has almost been the normal
around central Illinois lately.

A weak ridge develops to end the weekend, and start next week. But
another wave will slide through the Midwest Tuesday, bringing yet
another opportunity for precipitation.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1154 PM CDT Tue Mar 10 2020

IFR cigs are predominant across the central IL terminals tonight,
and should change little until late morning Wednesday as daytime
heating begins to lift cigs to MVFR. A few light rain showers
may affect the KPIA terminal until 10Z, however visibility
impacts are not expected from this. MVFR vsbys due to fog are
likely in the early morning. Winds S-SW under 8 kts through the
upcoming 24 hours.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Baker
SHORT TERM...Baker
LONG TERM...Baker
AVIATION...37
Hazardous weather outlook, Mar 10, 3:01 PM CDT, 14 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
301 PM CDT Tue Mar 10 2020

ILZ027>031-037-038-111100-
Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford-
301 PM CDT Tue Mar 10 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be required.

ILZ036-040-041-047-111100-
Cass-Fulton-Mason-Schuyler-
301 PM CDT Tue Mar 10 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Minor flooding on the Illinois River at Beardstown will expand
toward Havana through the end of the week, in response to recent
rainfall. Otherwise, no hazardous weather is expected at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be required through tonight.

ILZ042>046-048>057-061>063-066>068-071>073-111100-
Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-De Witt-
Douglas-Edgar-Effingham-Jasper-Lawrence-Logan-Macon-Menard-Morgan-
Moultrie-Piatt-Richland-Sangamon-Scott-Shelby-Vermilion-
301 PM CDT Tue Mar 10 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, and southeast Illinois.

.DAY ONE...TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A weather system will bring thunderstorms to the area Thursday
afternoon and evening. A few of these storms could be strong to
locally severe, with damaging winds, hail, and an isolated
tornado possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be required through tonight.

Geelhart

Nearby

River Flood Warnings in Illinois, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.